The list of ingredients above is provided for informational purposes only. Always check the actual product label in your possession for the most accurate ingredient information due to product changes or upgrades that may not yet be reflected on our web site.
Acne.org is not associated with this product. All proceeds from links go to charity.
[The prices listed above may change at any time and in some cases do not include shipping.]
I have been on this drug now for 5 months and it has worked wonders! I used to have moderate/severe acne especially on my cheeks and chin, now my face is virtually clear all of the time with just the occasional spot. It took a while before it really kicked in but since then I have had amazing results. The only problems I have had are bad bloating and quite dry skin but with the results it has given me it's a small price to pay! I would urge anyone who suffers with acne to go to their doctor and try this drug, although it doesn't work for everyone it has done a great job for me and it might for you too.
Was on this antibiotic for around 6 months, my acne was completely gone! Had no unbearable side effect but sometimes felt a little nausea but nothing to bad. Been off it for two months now until I was put on the combined pill microgynon for having very irregular periods. One week taking this my acne has suddenly flared up all over my chin (where was my prime area before hand). I have been too the doctors today and am coming off this pill and going to start taking tetralysal again and I am preying that it will work wonders again! Has anyone that has tried it again had any hope? and how long did it take
I started taking this antibiotic over 4 years ago, after having a terrible breakout. I have been suffering with acne on and off since I was 13 (i'm now 29). I have tried everything, creams, diet, Vit D, ZINC, Dianette (which made me depressed), facials and talking therapy (but reluctant to try accutane, due to terrible side effects). So yeah, 4 years i've been taking Tetralysal on and off and it helped me hugely... I was having 5 new spots per day before taking it and within 2 weeks I was only having 1 new spot a week. Everytime I tried to come off the drug, within 5 days my acne would come back.
Sadly, I think I may have built up a resistance to the drug because I am almost back to the skin I had before starting Tetralysal, having done a lot of research online it would appear that there is no real cure for acne sufferers, but many treatments and I suppose it's a case of finding out what works for you!? I am going to go back to my Doctor this week and perhaps go down the line of trying a new antibiotic, as I know the Tetralysal worked so well for me. I am not keen on taking antibiotics if i'm completely honest, but I haven't had any side effects as yet... apart from becoming resistant. Good luck people.
Took this antibiotic for four months, and never reduced my breakouts. However, this is probably due to the fact i'm 99.9% certain mine is fully hormonal, so therefore if your acne is bacterial it may work for you! I am now proceeding with Dianette the contraceptive pill. But please, if your female and your breakouts are hormonally linked don't waste your time with this antibiotic
I have been on this antibiotic in my teens (I am now in my 20s) and it was somewhat effective at treating my teenage, typical T-zone acne (although what eventually cleared me up was Erythromycin topical.) I was prescribed a 3 month course of Lymecycline not long ago because my acne had come back in a big way. I don't really trust antibiotics as I know they are quite a temporary solution to the problem of acne, but willing to try anything I proceeded with my dose. I got to week 3 before the cramps in my abdomen were worrying enough for my to stop (after seeing no change in my acne.) Antibiotics mess up your gut flora, something I am very prone to, and eventually the bad outweighed the good. An imbalance in your gut flora can lead to acne in the first place so proceed with antibiotics with caution. A bit of a disappointment overall but worth a try if topical's are not working for you!
I took two or three courses of this antibiotic (prescribed by my dermatologist) last year, because one just didn't seem to be enough. My skin did improve, but I started breaking out again pretty much straight after coming off of it.
I had cystic acne which was painful, persistent and extremely stubborn. I was put on these tablets and they did help, it takes a while but they did work. I was on them for a considerable amount of time, perhaps just under a year. Doctor recommended coming off them as you're only really supposed to take them for 6 months I hear... I cant think of any complaints about these tablets apart from the fact that they don't really mix well with hormonal tablets, the pill.
Antibiotics and hormone tablets can cause yeast problems, but you have to weigh up whether you would rather have nice skin or a few re-occurring problems ladies. For me I wanted skin not covered in spots. Once coming off these tablets I thankfully didn't break out which I was petrified of.
I have combination oily skin and apparently these tablets shrink the sebaceous glands... stopping oil production, maybe that is why they worked well.
i went through the course of these tablets last year when my acne was mild and it did defiantly clear up my acne! eventually after 6 months of taking these tablets the effect was starting to wear off and i developed pretty bad acne just on my forehead. I then went on accutane for 1 and half months which cleared me up but could not carry on taking due to side effects. I then went back on to tetralysal and realised that it was not doing much but just keeping my acne from going severe. 4 months down the line and i stopped tetralysal again and went the natural way (tea tree oil.green tea...) now a month later and i feel i need to keep on taking tetralysal not because i know it will clear my acne up but because it keeps it abay and keeps my skin not so greasy.
I am aged 15, and I had moderate-severe acne all over my face for roughly a year, and it just kept getting worse. I went to the doctor who prescribed me creams which I tried for months, and if anything made it worse. 4 months ago I was introduced to these tablets and took 1 a day. It did nothing to start with, then my acne gradually began to improve, and about 3 months later my acne had completely cleared - there was not a spot on my face! Naturally I still had a few scars, which is why I continue to take the tablets. They are now fading the redness on my face and the scars are clearing up, too. I used to not leave the house without plastering my face in makeup, but now I am happy for anyone to see my bare face! It was such a relief, because I hated my acne so much, and nothing before this had worked. Would 100% recommend it.